# SDR FDEA201701250250

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327257300000
- Condition: Punctured
- Location: Fwd Cargo
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 131LG UPPER SKIN IS PUNCTURED.  REPAIRED THE FLOORBOARD IAW SRM 53-10-20 PARA 8B.
